# SDR SWAA002525

- Difficulty date: December 1, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 26,954 hours, 25,018 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546430130
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT WING INBD FORE FLAP DELAMINATED ON TOP SURFACE. R&R FORE FLAP PER MM.
